# SDR USAA2013010300021

- Difficulty date: January 3, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 40,975 hours, 16,673 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - CORROSION & DISBONDING ON FLOOR PANEL 222FF BETWEEN FR16 TO FR20 & -Y1732 TO -Y1292.  REPLACED FLOOR PANEL 222FF IAW A319 AMM 53-12-12 & SRM 51-73-11.
